MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. MIX2VIAL¿ 20/20MM W-20UM FILTER; SET, I.V. FLUID TRANSFER

WEST PHARMA. SERVICES IL, LTD. MIX2VIAL¿ 20/20MM W-20UM FILTER; SET, I.V. FLUID TRANSFER
Catalog Number 8074022
Medical Device Problem Codes Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is currently under investigation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The customer, takeda pharmaceuticals, contacted the device manufacturer on 28th january 2026 to report that during incoming inspection, one device was identified with a partially opened seal near a crease on the blister pack seal contact area.This presents a potential breach to the sterility of the device.This deficiency was found prior to use.The device had not yet entered into the distribution stage to the end user (i.E.Being put into service), there was no health impact to the end user.

Brand Name
MIX2VIAL¿ 20/20MM W-20UM FILTER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key24444260
Report Number3000223297-2026-00004
Device Sequence Number10443162
Product Code LHI
UDI-Device Identifier07290108240429
UDI-Public(01)07290108240429(17)301031(10)L416
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K031861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8074022
Device Lot NumberL416
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown